MathSciNet Relay Station
MathSciNet bibliographic data
MR2658603 (2011c:60090) 60F10
Liu, Li Necessary and sufficient conditions for moderate deviations of dependent random variables with heavy tails. Sci. China Math. 53 (2010), no. 6, 1421–1434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement